# SDR DHL96721105

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6516209159
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LEFT WING L/E SKIN SUPPORT RIB CRACKED ON INBD SIDE OF NR 3 LEADING EDGE FLAP WELL ON INBD SIDE, APPROX 18.  REMOVED SUPPORT RIB AND INSTALLED NWE RIB PER SRM 51-10-1.
